# SDR DALA2021062403416

- Difficulty date: June 22, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 128,485 hours, 18,923 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 181 -ATO LT AMBER THRUST REVERSER INDICATION DISPLAYED DURING TAKEOFF ROLL. CORRECTIVE ACTION: ADJUSTED OUTBOARD TR HALF AUTO STOW SENSOR, REPLACED OUTBOARD ACTUATOR FOUND WIRE 206R-18 FROM D4192J PIN 12 TO D4214P PIN 26 SHORTED TO GROUND AND REPAIRED WIRE. A/C IS RTS
